RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2015, Volume 7, Issue 1, Pages 32–37 (Mi vyurm208)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

An approach to the comparison of fuzzy numbers in decision-making problems

V. I. Ukhobotov, E. S. Mihailova

Chelyabinsk State University

Abstract: In decision-making problems, when a decision maker has information about unmanageable factors in fuzzy numbers, the problem of its comparison appears. Nowadays, a lot of different methods of comparing fuzzy numbers have been proposed. However, none of them is universal. Moreover, almost each method has pitfalls such as the difficulty of interpretation and inconsistency with human intuition. In the decision making theory the character of the applied problem is a dominant factor of choosing the method of comparing fuzzy numbers.
In this paper an approach of comparing fuzzy numbers has been proposed based on the comparison of $\alpha$-cuts. Conceptions of strong and soft preferences are proposed. According to these definitions trapezoidal and bell-shaped fuzzy numbers have been compared. This method leads to finding the solution in the lexicographic meaning of a certain multi-objective problem for some classes of fuzzy numbers. Geometrical interpretation has been given for trapezoidal and bell-shaped fuzzy numbers.

Keywords: fuzzy set; fuzzy number; comparison of fuzzy numbers; $\alpha$-cut.

Full text: PDF file (259 kB)
References: PDF file   HTML file
UDC: 519.816
Received: 03.12.2014

Citation: V. I. Ukhobotov, E. S. Mihailova, “An approach to the comparison of fuzzy numbers in decision-making problems”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 7:1 (2015), 32–37

Citation in format AMSBIB
\Bibitem{UkhMik15}
\by V.~I.~Ukhobotov, E.~S.~Mihailova
\paper An approach to the comparison of fuzzy numbers in decision-making problems
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2015
\vol 7
\issue 1
\pages 32--37
\mathnet{http://mi.mathnet.ru/vyurm208}
\elib{https://elibrary.ru/item.asp?id=22856979}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm208
  • http://mi.mathnet.ru/eng/vyurm/v7/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Ukhobotov, E. S. Mikhailova, “O sravnenii nechetkikh chisel v zadachakh prinyatiya reshenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:1 (2016), 87–94  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:154
    Full text:61
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021